Academic Journal

Two-Point Boundary Value Problem with an Interior Layer

Λεπτομέρειες βιβλιογραφικής εγγραφής
Τίτλος: Two-Point Boundary Value Problem with an Interior Layer
Συγγραφείς: Tursunov, D. A.Aff1, IDS1995080226617248_cor1, Sulaimanov, Z. M.Aff1, Orozov, M. O.Aff1, IDS1995080226617248_cor2
Πηγή: Lobachevskii Journal of Mathematics. 47(5):2426-2437
Βάση Δεδομένων: Springer Nature Journals
FullText Text:
  Availability: 0
Header DbId: edssjs
DbLabel: Springer Nature Journals
An: edssjs.BAC7441
RelevancyScore: 1053
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 1053.29064941406
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Two-Point Boundary Value Problem with an Interior Layer
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Tursunov%2C+D%2E+A%2E%22">Tursunov, D. A.</searchLink><relatesTo>Aff1, IDS1995080226617248_cor1</relatesTo><br /><searchLink fieldCode="AR" term="%22Sulaimanov%2C+Z%2E+M%2E%22">Sulaimanov, Z. M.</searchLink><relatesTo>Aff1</relatesTo><br /><searchLink fieldCode="AR" term="%22Orozov%2C+M%2E+O%2E%22">Orozov, M. O.</searchLink><relatesTo>Aff1, IDS1995080226617248_cor2</relatesTo>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <i>Lobachevskii Journal of Mathematics</i>. 47(5):2426-2437
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edssjs&AN=edssjs.BAC7441
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.1134/s1995080226617248
    Languages:
      – Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 12
        StartPage: 2426
    Titles:
      – TitleFull: Two-Point Boundary Value Problem with an Interior Layer
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Tursunov, D. A.
      – PersonEntity:
          Name:
            NameFull: Sulaimanov, Z. M.
      – PersonEntity:
          Name:
            NameFull: Orozov, M. O.
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 05
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 19950802
            – Type: issn-print
              Value: 18189962
          Numbering:
            – Type: volume
              Value: 47
            – Type: issue
              Value: 5
          Titles:
            – TitleFull: Lobachevskii Journal of Mathematics
              Type: main
ResultId 1